Tylenol Codeine 400mg scored tablets 20mg 16

Tylenol Codeine 400mg scored tablets 20mg 16 View larger

3400934866067

Tylenol Codeine 20mg 400mg scored tablets 16 properties in our bio pharmacy: Tylenol codeine is indicated in cases of severe pain Tylenol Codeine 20mg 400mg 16 scored tablets is a medicine containing paracetamol and codeine..

More details

The advice of your pharmacist

Partners with: PILEJE ARTHROBIANE 80 CPS Chondroitin Glucosamine, CHONDROSTEO + ARTICULATIONS FORMULA TRIPLE ACTION EA PHARMA - Set of 2, Chondrosulf 400MG CAPSULES 84 Juniper, Spedifen 200 MG, DOLOSPASMYL DIGESTIVE PAIN 40 SOFT CAPSULES

Preview the Shipping Fees - Free Shipping from 99€*
  • Médicament conseil

4,95 € tax incl.

This product is a medicament.

You must check the \"Jai read the manual of this drug\" to add this product to your cart.

This product is a drug. You must certify that you have read the leaflet before you can order this product.

Add to Basket

Add to Wishlist

Doliprane CODEINE 400MG 20MG 16 scored tablets

 

 

Description Tylenol Codeine 400mg scored tablets 20mg 16

 

Tylenol codeine is indicated in cases of severe pain. Codeine Tylenol 400mg 20mg 16 scored tablets is a medicine containing paracetamol and codeine. Codeine Tylenol e st indicated for the treatment of moderate to severe pain that is not relieved by aspirin, paracetamol or ibuprofen alone.


Directions for use of Tylenol Codeine 400mg scored tablets 20mg 16

 

Oral use. For adults (from 15 years). 1 tablet, repeated if necessary after 4 to 6 hours. Possibly, take 2 tablets in one take at intense pain, without exceeding 6 tablets per day. In general the sockets are spaced 6 hours and at least 4 hours. In case of persistent pain, systematic taken help avoid pain peaks. In case of severe kidney disease (severe renal impairment), the catch will be at 8-hour minimum. If pain persists for more than 4 to 5 days, do not continue treatment without consulting your doctor. This medicine contains paracetamol and codeine. Other drugs containing it. Do not combine them so as not to exceed the recommended maximum doses

 

Composition of Tylenol Codeine 400mg scored tablets 20mg 16

 

400 mg paracetamol, codeine phosphate hemihydrate 20 mg quantity corresponding to codeine base. 15.62 mg. Excipients: gelatin, stearic acid, potato starch, povidone, crospovidone.

 

P resentation of Tylenol Codeine 400mg scored tablets 20mg 16

 

B OITE 16 scored tablets.

 

VIDAL OF THE FAMILY

DOLIPRANE CODEINE

Analgesic combination: opiate and paracetamol

paracetamol, codeine

. Presentations . Composition . Indications . Contraindications . Warning . Drug Interactions . Pregnancy and breastfeeding . Directions for use and dosage . Advice . Undesirable effects . Lexicon

PRESENTATIONS (summary)

DOLIPRANE CODEINE 400 mg / 20 mg: tablet; box of 16.
-
List I

Laboratory Sanofi-Aventis France

COMPOSITION (summary)
p cp
Paracetamol 400 mg
Codine phosphate 20 mg

INDICATIONS (summary)
This medicine contains two analgesics : paracetamol, which prevents the transmission of pain, and an opiate (codeine). The analgesic effect of codeine is due to its transformation into morphine in the liver. It strengthens the action of paracetamol by acting on the perception of pain by the brain. The low codeine dosage allows it to be available without a prescription.
It is used in the treatment of pain, when this is not relieved by other analgesics alone.
CONTRAINDICATIONS (summary)
This medication should not be used in the following cases:
  • severe liver disease,
  • asthma ,
  • respiratory failure ,
  • a person known to be ultrafast metabolizer (a person whose activity of enzymes involved in drug metabolism is excessive),
  • child under 18 years of age after removal of vegetation or tonsils in the context of sleep apnea;
  • child under 15 years of age,
  • breastfeeding .
WARNING (Contents)
Paracetamol is present alone or in combination with other substances in many medicines: make sure not to take several medicines containing paracetamol simultaneously, as a joint dose leads to a risk of overdosage, which can be toxic to the liver.
Codeine is partially transformed into morphine by the liver under the influence of an enzyme. In some people (approximately 1 to 6% of the white population), the activity of this enzyme is increased with the consequent increased risk of sometimes serious adverse effects. In others (around 7% of the white population), this enzyme is absent, with the result that the analgesic effect of codeine is reduced. If you experience any of the following side effects, consult your doctor or health care professional for help.
Prolonged high-dose use of codeine may cause a risk of dependence .
Precautions are necessary in patients with renal insufficiency, hepatic impairment , dehydration, chronic malnutrition, alcoholism, intracranial hypertension , fatty cough, elderly persons, persons weighing less than 50 kg and in people who have undergone an ablation of the gall bladder.
Avoid drinking alcohol during treatment.
This medication may induce somnolence, sometimes intense in some people. This drowsiness can be increased by taking alcohol or other sedative drugs. Driving and using hazardous machines are not recommended, especially within hours of taking the medication.
DRUG INTERACTIONS (summary)
This medication may interact with those containing nalbuphine, buprenorphine, or pentazocine, which may decrease the analgesic effect.
Tell your doctor or pharmacist if you are taking sedatives , oral anticoagulant (AVK) or medication with a possible toxic effect on the liver (phenobarbital, phenytoin, carbamazepine, topiramate, rifampicin).
PREGNANCY AND BREAST-FEEDING (summary)
Pregnancy :
Adverse use of this medication is possible during pregnancy on medical advice. Inform the obstetrician about the use of this drug at the end of pregnancy: risk of respiratory insufficiency in the newborn if high-dose codeine is used before delivery or risk of withdrawal syndrome in case of regular treatment , even at low doses, at the end of pregnancy. These risks can be prevented by monitoring and appropriate treatment.

Breastfeeding:
This drug passes into breast milk. Passage of codeine into breast milk is low at usual doses, but toxic effects to the infant have been observed in very rare cases. Therefore, this medication is contraindicated during breast-feeding.
DIRECTIONS FOR USE AND DOSAGE (summary)
The tablets should be swallowed with a glass of water, regardless of whether or not it meals.
Observe an interval of 4 to 6 hours between 2 doses. In case of renal insufficiency , the interval between 2 takes must be at least 8 hours.

Usual dosage:

  • Adult and child over 15 years: 1 or 2 tablets per dose, not exceeding 6 tablets per day. In the elderly, the initial dosage is usually halved.
TIPS (summary)
Like all analgesics , this drug is generally more effective in preventing pain than calming it. In the treatment of chronic pain, it is best to take this drug at regular intervals without waiting for the pain to settle.
This codeine-containing analgesic is intended for second-line use, when aspirin, ibuprofen or paracetamol, used alone, is insufficiently effective. It can nevertheless be used from the outset in the treatment of severe pain.
This medication can delay a diagnosis by masking pain; do not take it without the advice of your doctor, do not advise it to a loved one.
POSSIBLE ADVERSE EFFECTS (summary)
Related to codeine:
  • constipation, drowsiness, nausea, vomiting, feeling dizzy and, more rarely, allergy (itching, urticaria, skin redness), bronchospasm , slowing of breathing. These side effects may be more severe in some people (see Caution);
  • acute abdominal pain (Oddi sphincter spasms) in people who no longer have gall bladder;
  • in case of prolonged treatment at high doses: risk of dependence and withdrawal syndrome in the event of abrupt withdrawal .
Related to paracetamol: rarely, allergic reaction , increased transaminases , hepatitis .


GLOSSARY (summary)


alcohol
General name designating a family of substances which have the property of being able to be mixed with water and fatty substances. The most common alcohol is ethyl alcohol (ethanol), but there are many other alcohols: methanol, butanol, etc. The degree of alcoholic solution corresponds to the volume of pure alcohol present in 100 ml of solution, knowing that 1 glass of wine or 1/2 of beer (25 cl) contains about 8 g of alcohol.
When alcohol is used as an antiseptic, an unpleasant odor denaturant is often added to prevent drinking. Contrary to a widespread belief, alcohol at 70o (or even at 60o) is a better antiseptic than alcohol at 90o.


painkillers
Medication that works against pain. Analgesics act either directly on the centers of pain in the brain or by blocking the transmission of pain to the brain.
Synonym: analgesic.


asthma
Disease characterized by difficulty breathing, often resulting in wheezing. Asthma, permanent or occurring by crisis, is due to a narrowing and inflammation of the bronchi.


bronchospasm
Abnormal bronchial contraction resulting in difficult and often wheezing breathing. Bronchospasm is one of the factors responsible for asthma.


codeine
Substance extracted from the poppy (opium), used for its sedative properties on the central nervous system, in particular:
  • on the nervous centers of the cough (antitussive action),
  • on the nerve centers of pain (analgesic action).
This global sedative action is unfortunately causing inconvenient somnolence, when codeine is taken in high doses.
Moreover, the chemical kinship with morphine exposes a risk of dependence in case of prolonged treatment at high dose. However, codeine remains the most effective antitussive agent and a powerful analgesic agent, especially in combination with paracetamol.


addiction
Psychic or physical need caused by taking certain natural or medicinal substances. This condition may be accompanied, at cessation of the catch, by various symptoms, grouped under the term of withdrawal syndrome.


enzymes
A substance capable of activating a specific chemical reaction.


hepatitis
Inflammation of the liver. It may be due to a drug, a virus, alcohol or some other cause.
Viral hepatitis usually heals without treatment. Unlike hepatitis A and E almost always benign, hepatitis B and C can become chronic: the virus persists in the patient's body which remains contagious but does not necessarily suffer from liver problems. Chronic hepatitis is said to be active when the virus continues to destroy liver cells, resulting in increased transaminases in the blood.


intracranial hypertension
Excess pressure inside the skull, due to hematoma, edema, or brain tumor. This rare condition is diagnosed by an ophthalmologic examination of the fundus of the eye. The pain of intracranial hypertension, intense, permanent and lasting, should not be confused with a mild headache or migraine, which usually give in a few hours or days.


Hepatic insufficiency
Inability of the liver to perform its function, which is essentially the elimination of some waste, but also the synthesis of many biological substances essential to the body: albumin, cholesterol and coagulation factors (vitamin K, etc.).


renal failure
Inability of the kidneys to eliminate waste or medicinal substances. Advanced renal insufficiency does not necessarily result in a decrease in the amount of urine excreted. Only a blood test and creatinine dosage may reveal this disease.


respiratory failure
Inability of the lungs to properly oxygenate the blood and remove excess carbon dioxide.


metabolism
All the transformation actions carried out by the organization, resulting in the creation of energy or the development of various substances. Anabolism (metabolism of manufacture) is distinguished from catabolism (degradation metabolism).


opiate
A chemical family that includes opium and its derivatives. In addition to drugs such as opium or heroin, the opiate family includes morphine (strong analgesic), codeine (antitussive and analgesic) and many other substances.


dosage
Quantity and distribution of the dose of a drug according to the age, weight and general condition of the patient.


allergic reaction
Reaction due to hypersensitivity of the organism to a drug. Allergic reactions can take a wide variety of aspects: urticaria, angioedema, eczema, eruption of pimples resembling measles, etc. Anaphylactic shock is a generalized allergic reaction that causes discomfort due to a sudden drop in blood pressure.


sedatives
  • Quiets, calms down.
  • Medication belonging to different families: anxiolytics, hypnotics, analgesics, cough suppressants, antiepileptics, neuroleptics, etc. but also antidepressants, antihistamines H1, antihypertensives. A sedative can be responsible for drowsiness and increase the effects of alcohol.


overdose
Excessive intake of a drug may result in an increase in the intensity of adverse effects or even in the development of specific adverse effects.
This overdose may result from accidental or voluntary poisoning for suicide, so consult your local Poison Control Center (listed in the appendix to the book). However, in most cases, overdose is the result of an error in the understanding of the prescription, or the search for an increase in efficacy by exceeding the recommended dosage. Finally, untimely self-medication may lead to excessive absorption of the same substance contained in different drugs. Some drugs are particularly prone to this risk because they are (wrongly) considered to be harmless: vitamins A and D, aspirin, etc. Stopping or decreasing drug intake helps to remove the disorders associated with an overdose.


withdrawal syndrome
Reaction due to the sudden deprivation of a substance (drug, toxic, alcohol, etc.) to which the organism has been accustomed. Some medications taken during pregnancy may cause this reaction in the newborn. A particular form of weaning syndrome is the lack of drug addicts when they are drug-free.


transaminases
Enzymes dosed in the blood, which rate rises during some hepatitis. They are included in blood tests as SGOT and SGPT or ASAT and ALAT.

Cliquez ici pour retrouver la notice de ce médicament sur le site de l'Agence Nationale de Sécurité du Médicament et des produits de santé.

Pharmacovigilance : Déclarer un ou des effet(s) indésirable(s) lié(s) à l'utilisation d'un médicament

NOTICE

ANSM - Last updated: 31/07/2017

Name of the medicinal product

DOLIPRANE CODEINE 400 mg / 20 mg, scored tablet

Paracetamol / Codeine

framed

Please read this leaflet carefully before you start taking this medicine because it contains important information for you .

· Keep this leaflet. You might need to read it again.

· If you have any further questions, ask your doctor, or your pharmacist.

· This medicine has been prescribed for you. Do not give this to anyone else. It could be harmful to them, even if the signs of their disease are identical to yours

· If you experience any side effects, talk to your doctor or pharmacist. This also applies to any side effects not mentioned in this leaflet. See section 4

Do not use this medication for children.

What is in this leaflet?

1. What is DOLIPRANE CODEINE 400 mg / 20 mg, scored tablet and in which cases it is used?

2. What should I tell you before taking DOLIPRANE CODEINE 400 mg / 20 mg tablet scored?

3. How to use DOLIPRANE CODEINE 400 mg / 20 mg, scored tablet?

4. What are the possible side effects?

5. How to store DOLIPRANE CODEINE 400 mg / 20 mg, scored tablet?

6. Package contents and other information.

1. WHAT IS DOLIPRANE CODEINE 400 mg / 20 mg, scored tablet AND WHAT IT IS USED FOR?

Pharmacotherapeutic group: PERIPHERAL ANTALGIC, OPIOID ANALGESIC

ATC Code: N02BE51

(N: central nervous system)

This medication is reserved for adults and adolescents from the age of 15 years.

This medicine contains paracetamol and codeine: it is an analgesic (calms the pain).

Codeine belongs to a group of medications called opioid analgesics that work to relieve pain. It can be used alone or in combination with other analgesics such as paracetamol.

This medication can be used in adults and adolescents from 15 years onwards for a moderate pain not relieved by other analgesics such as paracetamol or ibuprofen used alone.

You should talk to your doctor if you do not feel better or feel less well.

2. BEFORE YOU TAKE DOLIPRANE CODEINE 400 mg / 20 mg, scored tablet?

Do not take DOLIPRANE CODEINE 400 mg / 20 mg tablets scored in the following cases:

· In children under 15 years of age

· If you are allergic to paracetamol and / or codeine, or to any of the other ingredients of this medication mentioned in section 6.

· To relieve pain in children and adolescents (0-18 years) after removal of tonsils or vegetations as part of an obstructive sleep apnea syndrome.

· If you know that you are an ultra-fast metabolizer of codeine into morphine.

· If you have severe liver disease.

· If you have asthma.

· If you have difficulty breathing (respiratory failure).

· If you are breast-feeding ( see Pregnancy and Nursing ).

Warnings and Precautions

Talk to your doctor or pharmacist before taking DOLIPRANE CODEINE 400 mg / 20 mg, scored tablet .

Special warnings

This medicine contains paracetamol and codeine.

Other medicines contain it. Do not combine them in order not to exceed the maximum recommended doses ( see dosage and method of administration ).

· Do not use for prolonged periods without medical advice:

o Prolonged use of this medication may

o If the symptoms persist after 3 days and / or if any other signs occur after taking the medication

· Do not exceed the indicated dosages and consult the doctor promptly if accidental overdosage occurs.

Codeine is transformed into morphine in the liver by an enzyme. Morphine is the substance that relieves pain. Some people have a variable enzyme level and this can affect them in different ways. For some people, morphine is not produced or produced in small quantities, and will not relieve pain enough. For others, a significant amount of morphine is produced that can cause serious adverse effects. If you notice one of the following side effects, stop taking this medicine and ask your doctor for advice immediately: slow or shallow breathing, confusion, drowsiness, shrinkage of the pupil, constipation, lack of appetite or if you do not feel not good.

Ask your doctor or pharmacist for advice before taking CODOLIPRANE ADULES if you are being treated with a benzodiazepine drug.

Precautions for use

· Taking paracetamol may cause liver function problems.

· You should seek the advice of your doctor before taking this medicine:

o If you weigh less than 50 kg,

o If you have a liver disease or a serious kidney disease,

o If you have a respiratory illness (including asthma)

o If you have a congestion in the bronchi (cough with sputum),

o If you frequently drink alcohol or have stopped drinking alcohol recently,

o If you suffer from dehydration,

o If you suffer from chronic malnutrition, if you are in a fasting period, if you have lost a lot of weight recently, if you are over 75 or over 65 and you have long-term illnesses, are infected with the AIDS virus or chronic viral hepatitis, if you suffer from cystic fibrosis (genetic and hereditary disease characterized by severe respiratory infections), or if you have Gilbert's disease (hereditary disease associated with increase in the level of bilirubin in the blood),

o If you have an allergy to aspirin and / or non-steroidal anti-inflammatory drugs,

o If you have undergone gallbladder surgery,

o If you have intracranial hypertension.

Risks of concomitant use of alcohol

Concomitant use of CODOLIPRANE ADULTS and alcohol may result in sedation, decreased respiratory function (respiratory depression), coma and death.

The consumption of alcoholic beverages during treatment is discouraged.

In the event of recent withdrawal from chronic alcoholism, the risk of hepatic impairment is increased.

Risks of concomitant use of benzodiazepines

Concomitant use of CODOLIPRANE ADULTS and benzodiazepines may lead to sedation, decreased respiratory function (respiratory depression), coma and death. If you are taking CODOLIPRANE ADULTS and benzodiazepines at the same time, your doctor will pay particular attention to the occurrence of sedation and respiratory depression.

If given in a child, the dose depends on its weight (see section "How to take DOLIPRANE CODEINE 400 mg / 20 mg, scored tablet").

· In case of acute viral hepatitis, stop taking this medication and see a doctor.

· If you have high blood pressure, this medicine may increase it.

Children and Youth

The use of DOLIPRANE CODEINE 400 mg / 20 mg scored tablet is contraindicated in children younger than 15 years.

Use in children and adolescents after surgery: Codeine should not be used after removal of tonsils or vegetations in the context of obstructive sleep apnea syndrome.

Use in children with respiratory problems: Codeine is not recommended in children with respiratory problems because the symptoms of morphine toxicity are aggravated in these children

IN CASE OF DOUBT DO NOT HESITATE TO ASK FOR THE OPINION OF YOUR PHYSICIAN OR YOUR PHARMACIST.

Other medicines and DOLIPRANE CODEINE 400 mg / 20 mg, scored tablet

This medicine contains paracetamol and codeine. Other medicines contain it. Do not combine them, so as not to exceed the maximum recommended doses (see "How to take DOLIPRANE CODEINE 400 mg / 20 mg, scored tablet"). If you are taking any other medicines containing paracetamol and / or codeine, talk to your doctor or pharmacist first.

· This medication should be avoided with partial anal- gonism (naltrexone, nalmefen), morphine antagonist agents (buprenorphine, nalbuphine, pentazocine), and medicines containing alcohol.

· If you are taking an oral anticoagulant therapy (warfarin or antivitamin K), taking paracetamol at maximum doses (4 g / day) for more than 4 days requires enhanced monitoring of biological tests including INR. In this case, consult your doctor.

· The effectiveness of paracetamol may be reduced if you take concomitant resins - a drug that lowers blood cholesterol levels (observe an interval of more than 2 hours between the two).

· If you are receiving paracetamol, a treatment with flucloxacillin (an antibiotic), you are at risk of metabolic acidosis (blood too acid causing an acceleration of the respiratory rate).

· The toxicity of paracetamol can be increased if you take:

o drugs potentially toxic to the liver,

o drugs that promote the production of the toxic metabolite of paracetamol such as anti-epileptic drugs (phenobarbital, phenytoin, carbamazepine, topiramate),

o rifampicin (an antibiotic),

o at the same time alcohol.

Tell your doctor if you are taking any of the following medicines:

If you take CODOLIPRANE ADULTS in combination with benzodiazepines, this may increase the risk of sedation, decreased respiratory function (respiratory depression), coma and death. The dose and duration of concomitant treatment will be limited.

DOLIPRANE CODEINE 400 mg / 20 mg, scored tablet with food, drinks and alcohol

If you take CODOLIPRANE ADULTS in combination with alcohol, this may increase the risk of sedation, decreased respiratory function (respiratory depression), coma and death.

Absorption of alcohol is strongly discouraged during treatment.

Pregnancy, Breastfeeding and Fertility

If you are pregnant or breastfeeding, think you may be pregnant or plan a pregnancy, ask your doctor or pharmacist for advice before taking this medicine.

Pregnancy

It is possible to take this medication during pregnancy for a short time (a few days) at the doses recommended by your doctor. At the end of pregnancy, the use of codeine may cause toxicity in the newborn.

Therefore, always seek the advice of your doctor before taking this medication and never exceed the recommended dose.

feeding

Do not take this medicine if you are breast-feeding because it contains codeine. Codeine and morphine (derived from codeine) pass into breast milk.

Codeine, even at recommended doses in breastfeeding women, may be life-threatening.

Fertility

It is possible that paracetamol may alter the fertility of women, reversibly upon cessation of treatment.

Driving and using machines

Attention is drawn to the risks of drowsiness due to the presence of codeine in this drug, particularly among vehicle drivers and machine users. This phenomenon diminishes after several catches; it may be useful to start treatment at night. This phenomenon is accentuated by the consumption of alcoholic beverages.

DOLIPRANE CODEINE 400 mg / 20 mg, scored tablet contains:

Not applicable.

3. HOW TO TAKE DOLIPRANE CODEINE 400 mg / 20 mg, scored tablet?

Always take this medication exactly as prescribed in this leaflet or as directed by your doctor or pharmacist. Check with your doctor or pharmacist if in doubt.

Dosage

Reserved for adults and teenagers from the age of 15 years.

The dosage depends on the intensity of the pain; the lowest effective dose should generally be used for the shortest possible duration.

The duration of treatment with this medication should not exceed 3 days. If pain is not relieved after 3 days, seek the advice of your doctor.

Regular intakes prevent the pain from returning.

To avoid a risk of overdose, check the absence of codeine and paracetamol in the composition of other medicines, including medicines obtained without a prescription.

In the adult

1 tablet, to be renewed if necessary after 6 hours. Possibly, take 2 tablets in one dose in case of severe pain, without exceeding 6 tablets per day .

In children and adolescents

Children under 15 years of age

DOLIPRANE CODEINE 400 mg / 20 mg, scored tablet should not be given to children under 15 years of age due to the risk of severe respiratory problems.

Adolescent aged over 15 years

It is imperative to respect the dosage, which depends on the weight of the adolescent.

Adolescents over the age of 15 must take:

· Weight between 31 to 50 kg : 1 tablet every 6 hours, if necessary. Never take more than 4 tablets every 24 hours .

· Weight over 50 kg : 1 tablet every 6 hours if necessary. Possibly, take 2 tablets in one dose in case of severe pain. Never take more than 6 tablets every 24 hours.

Elderly

The initial dosage is usually halved compared to the recommended dosage in adults. Your doctor may increase the dosage depending on your tolerance and needs.

Patients with renal insufficiency

In case of kidney disease (kidney failure), there is a risk of accumulation of codeine and paracetamol. As a result, your doctor may have to decrease the dosage. The interval between two takes should be at least 8 hours .

In a child with renal insufficiency, close supervision should be established. In case of unusual signs (eg drowsiness, or difficulty in breathing), contact a doctor.

Other special situations:

The maximum daily dose of paracetamol should not exceed 60 mg / kg / day (not to exceed 3 g / d) in the following situations:

· If you weigh less than 50 kg,

· If you have a liver disease or a serious kidney disease,

· If you frequently drink alcohol or have stopped drinking alcohol recently,

· If you suffer from dehydration,

· If you suffer from chronic malnutrition, if you are in a fasting period, if you have lost a lot of weight recently, if you are over 75, or if you are over 65 and have long-term illnesses , if you have AIDS or chronic viral hepatitis, if you suffer from cystic fibrosis (genetic and hereditary disease characterized by severe respiratory infections), or if you have Gilbert's disease (hereditary disease associated with an increase in the level of bilirubin in the blood)

Recommended maximum doses

To avoid a risk of overdose:

· check the absence of codeine and paracetamol in the composition of other medicines, including medicines obtained without a prescription,

· never exceed the recommended maximum doses (except medical advice) taking into account all medicines containing paracetamol in their formula.

If you feel that the effect of DOLIPRANE CODEINE 400 mg / 20 mg, scored tablet is too strong or too weak, talk to your doctor or pharmacist.

Method and route of administration

Oral use.

The tablets should be swallowed as they are with a large glass of water.

If you take or have given more than DOLIPRANE CODEINE 400 mg / 20 mg, scored tablet you should not have:

Consult your doctor or pharmacist or medical emergencies immediately.

The main signs of codeine overdose are drowsiness and breathing difficulties.

Overdosage with paracetamol can lead to liver disease (hepatic insufficiency), gastrointestinal bleeding, brain disease (encephalopathy), coma, or even death, especially among populations at higher risk, such as young children, the elderly and in some situations (liver disease, alcoholism, chronic malnutrition).

Within the first 24 hours, the main symptoms of poisoning are: nausea, vomiting, loss of appetite, abdominal pain, pallor.

Overdosage with paracetamol may also result in: pancreatic disease (pancreatitis), hyperamylaseemia (increased blood amylase), kidney disease (acute renal failure), and a blood problem in which red blood cells , white blood cells and platelets are all reduced in number which results in:

· fatigue, shortness of breath, and pallor;

· frequent infections with fever, and severe chills, sore throat or mouth ulcers;

· a tendency to bleed or present spontaneous bruising, nosebleeds.

If you forget to take DOLIPRANE CODEINE 400 mg / 20 mg, scored tablet:

Do not take a double dose to make up for the single dose you have forgotten to take. Continue treatment according to medical prescription.

If you stop taking DOLIPRANE CODEINE 400 mg / 20 mg, scored tablet:

In case of prolonged treatment, abrupt withdrawal of this medication may lead to withdrawal syndrome.

If you have any further questions on the use of this medication, ask your doctor or pharmacist.

4. WHAT ARE POSSIBLE SIDE EFFECTS?

Like all medicines, this medicine may cause side effects, although not everybody gets them.

RELATED TO THE PRESENCE OF PARACETAMOL

· Rarely, an allergic reaction may occur:

o pimples and / or redness on the skin,

o urticaria,

o sudden swelling of the face and neck, which can lead to difficulty breathing (angioedema), sudden discomfort with a significant drop in blood pressure (anaphylactic shock).

If an allergy occurs, you should immediately stop taking this medication and consult your doctor promptly. In the future, you should never take medicines containing paracetamol.

Very rare cases of serious adverse reactions have been reported.

Exceptionally, this drug may decrease the number of certain cells in the blood: white blood cells (leucopenia, neutropenia), platelets (thrombocytopenia) that can manifest themselves by bleeding from the nose or gums. In this case, consult a doctor.

· Other possible adverse reactions (the frequency of which can not be estimated from the available data): liver function disorders, severe reduction of certain white blood cells that can cause serious infections (agranulocytosis), destruction of red blood cells in the blood (anemia hemolytic in patients with glucose-6-phosphate dehydrogenase deficiency), rash in rounded red patches with a burning sensation, leaving colored spots and appearing in the same places when the drug is resumed (fixed pigmented erythema) localized pain in the chest that can radiate to the left shoulder and jaw of allergic origin (Kounis syndrome), difficulty breathing (bronchospasm). In this case, consult a doctor.

RELATED TO THE PRESENCE OF CODEINE

Possibilities of:

· sensation of falling asleep, euphoria, mood disorder,

· narrowing of the pupil, difficulty in urinating,

· hypersensitivity reaction (itching, urticaria and extensive rash),

· constipation, nausea, vomiting,

· drowsiness, dizziness,

· difficulty breathing,

· abdominal pain especially in cholecystectomized patients (without gall bladder),

· very rare affections of the pancreas.

Declaration of side effects

If you experience any side effects, talk to your doctor or pharmacist. This also applies to any side effects not mentioned in this leaflet. You can also report adverse reactions directly via the national reporting system: National Agency for the Safety of Medicines and Health Products (ANSM) and network of Regional Centers of Pharmacovigilance - Website: www.ansm.sante.fr

By reporting adverse reactions, you are helping to provide more information about the safety of the drug.

5. HOW TO STORE DOLIPRANE CODEINE 400 mg / 20 mg, scored tablet?

Keep this medicine out of the reach and sight of children.

Do not use DOLIPRANE CODEINE 400 mg / 20 mg, scored tablet after the expiry date which is stated on the carton.

Store at a temperature not exceeding + 30 ° C.

Do not throw any medicines into drains or rubbish. Ask your pharmacist to remove any medications you are no longer using. These measures will help protect the environment.

6. PACKAGE CONTENTS AND OTHER INFORMATION

What DOLIPRANE CODEINE contains: 400 mg / 20 mg tablets

· The active substances are:

Paracetamol................................................. .................................................. 400 mg

Codeine phosphate hemihydrate .............................................. ..................................... 20.00 mg

Quantity corresponding to codeine base ............................................. 16.62 mg

For a scored tablet

· The other components are:

Gelatin, stearic acid, potato starch, povidone, crospovidone.

What is DOLIPRANE CODEINE 400 mg / 20 mg, scored tablet and contents of the pack

This medication is in the form of a scored tablet.

Box of 10, 12, 16, 80 or 100 tablets.

Marketing Authorization Holder

SANOFI AVENTIS FRANCE

82 avenue RASPAIL

94250 GENTILLY

LA FRANCE

Marketing Authorization Operator

SANOFI AVENTIS FRANCE

82 avenue RASPAIL

94250 GENTILLY

LA FRANCE

Maker

SANOFI WINTHROP INDUSTRIE

North-East ZI

Rue Edouard Branly

14104 LISIEUX CEDEX

LA FRANCE

Names of the medicinal product in the Member States of the European Economic Area

Not applicable.

The last date on which this leaflet was revised is:

[to be completed later by the holder]

Other

Not applicable.

Cheap Tylenol in your authorized pharmacy ARS Online  

The drug Tylenol has the active substance paracetamol. This is a drug antipyretic analgesic to relieve pain and reduce fever. If the fever and pain, it will take a paracetamol dose of about 60 mg / kg per day, divided into 4 or 6 outlets, about 10mg / kg every 4 hours, and 15 mg / kg every 6 hours. in adults and children weighing more than 50 kg, the usual dose is 1 or 2 tablets of 500 mg of Tylenol by taken at an interval of at least 4 hours, depending on the intensity of the pain


Our pharmacy doctors also recommend these products

Order quicker !

Commande rapide

Save time by using the quick order form. With a few clicks , you can easily order your favorite references.

Formulaire de commande rapide

Be fan !

Be fan

Be fan of our Facebook page and get 5 % discount!

If you are not logged in to Facebook, please first log in and then refresh this page before clicking the Like button. Otherwise, you will not get your voucher.